# SDR UALA2010011800200

- Difficulty date: January 17, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 43,967 hours, 5,392 cycles
- Engine: Pwa PW4056
- Engine time: 64,479 hours, 7,681 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Unit
- Part number: 40885
- Part serial: 12195
- Condition: Faulty
- Location: Refuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FUEL LEAK, FLT DIVERTED.  REMOVED IB REFUEL CONTROL UNIT FOR 3 MAIN FUEL TANK.  REPLACED IB REFUEL CONTROL UNIT FOR 3 MAIN FUEL TANK.  REMOVED OTBD REFUEL CONTROL UNIT FOR 3 MAIN FUEL TANK. REPLACED OB REFUEL CONTROL UNIT FOR 3 MAIN FUEL TANK. ACP'D OP CHK AND LEAK CHECK FOR BOTH INBD AND OTBD CONTROLLERS AND REFUEL VALVES. NO DEFECTS NOTED.
